# SDR AALA202312191915

- Difficulty date: December 16, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A320*
- Aircraft serial: 6236
- Aircraft time: 29,874 hours, 12,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINETNANCE: EMERGENCY POWER SUPPLY UNIT 13WL BATTERY FAULT DURING SYSTEM TEST. REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 13WL.
